# SDR 96ZZZX5821

- Difficulty date: November 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8307M
- Make and model: Head AX888HEAD
- Aircraft serial: 218
- System (JASC): 5102 · Balloon Reports
- Part: Suspension Cable
- Condition: Defective
- Location: Envelope
- Part time: 104 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SERVING AROUND THE KEVLAR SUSPENSION CABLE WHICH FORMS THE EYE AT THE BASE OF THE CABLE HAS COME APART.  THE MANUFACTURER HAS REFUSED TO SUPPLY INFORMATION ON THE REPAIR OF THIS ITEM.  THIS ITEM IS NOT MENTIONED IN THE MAINTENANCE MANUAL.
